# SDR YENA2008073

- Difficulty date: August 1, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 21,066 hours, 7,213 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FLT 1262, LGB-SMF, AIR RETURN TO LGB, ENG NR 1 COMPRESSOR STALL (ECAM) THRUST LEVERS AT CL DETENT LEVEL AT FL230 "BANG" AND YAW AND VIBRATION SAW ZERO EPR, THEN WENT BACK TO NORMAL.  DID NOT SHUT DOWN IAW QRH 6-26.  PERFORMED TSM 71-00-00-710-013-A, GVI, BLEED VVALVE CK, VSV LUBE, BOROSCOPE OK.  HI POWER TEST NR 11, ALL TEST OK, CHECK OK, ALL ENG PARAMETERS NORMAL.  ACFT OK FOR SERVICE.  (S)
